# SDR ASAA2019042639116

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 12,685 hours, 4,140 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSUCCESSFUL AIII PRACTICE APPROACH; JUST INSIDE THE MARKER, LOCALIZER WENT ALMOST FULL SCALE TO THE RIGHT (A/C L OF COURSE) = APPRCH WARN & NO AIII, PLANE CORRECTED TO CENTERLINE. HUD DISPLAY WENT BLANK & WAS INTERMITTENT. GROUNDED - YES. ACCOMPLISHED HGS SENSORS & SYSTEM TEST REF SMM 34-36-00, OPS CK NML. FLIGHT HISTORY SHOWS NUMEROUS ASSOCIATED FAULT MESSAGES, SUCH AS FLARE CMD NOT INIT, ILS ANT 1/2 AFT, ILS ANOMALY DETECT, A/S EXCEED, TRK ERROR EXCEEDED, CLP LAT GUIDANCE INVALID, SM LAT GUIDANCE INVALID, ETC.
